# SDR F3LA98173

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Condition: Missing
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FLIGHT CREW REPORTED NR 2 LEADING EDGE FLAP INDICATOR SHOWED FLAP IN EXTENDED MODE AT ALL SETTINGS.  MAINTENANCE INSTALLED MISSING BOLT AND NUT ASSY AT ATTACH FITTING FOR FLAP AND TAIL GATE ASSY AND CHECKED OK.  (M)
